# SDR SWIA202055629

- Difficulty date: December 21, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 601R3501211
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 TO FS 625 INTERCOSTAL IS CRACKED AT STR 16L.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED INTERCOSTAL AT STR 16L AT FS 621-FS 625, IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGES NOTED.
